# SDR CALA2015020693066

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 64,899 hours, 7,616 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT DOOR 4L AISLE WILL NOT TURN OFF.  REPLACED EMER LIGHT BATTERY PACK AT DOOR 4L, ENTRANCE OVERHEAD PANEL, NO HELP.  CYCLED FROM GND POWER UNIT TO APU POWER EMER LIGHT.  OPERATIONS CHECKED NORMAL IAW AMM 3-51-00.
